Article (Scientific journals)
Associative Formal Power Series in Two Indeterminates
Fripertinger, Harald; Reich, Ludwig; Schwaiger, Jens et al.
2014In Semigroup Forum, 88 (3), p. 529-540
Peer Reviewed verified by ORBi
 

Files


Full Text
Associative_formal_power_series.pdf
Author preprint (279.54 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Associativity; Formal power series
Abstract :
[en] Investigating the associativity equation for formal power series in two variables we show that the transcendental associative formal power series are of order one or two and that they can be represented by an invertible formal power series in one variable. We also discuss the convergence of associative formal power series.
Disciplines :
Mathematics
Author, co-author :
Fripertinger, Harald
Reich, Ludwig
Schwaiger, Jens
TOMASCHEK, Jörg ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Associative Formal Power Series in Two Indeterminates
Publication date :
July 2014
Journal title :
Semigroup Forum
ISSN :
1432-2137
Publisher :
Springer, New York, United States - New York
Volume :
88
Issue :
3
Pages :
529-540
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 09 January 2014

Statistics


Number of views
71 (5 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
3
Scopus citations®
without self-citations
0
OpenCitations
 
4
WoS citations
 
3

Bibliography


Similar publications



Contact ORBilu